I have an external hemorrhoid, and I've been using Hydrocortisone and other meds as prescribed by my doctor. I was also prescribed a stool softener, and it has caused me very bad diarrhea so I stopped taking it. Anyway, the hemorrhoid was not itchy prior to the diarrhea, actually it was never itchy. This past few deys, I've felt my anus swollen but I thought it was just the hemorrhoid and I continued with the treatment, I decided to take a look and I saw some white spots which appear to have pus on them, they are not painful but they do feel weird. I'm wondering if this was caused by the diarrhea, seeing that i have a hemorrhoid already, the diarrhea iritated my skin even more. They look kinda like follicules, I've seen pictures of warts and they dont really look liek the oens I have, I want opinions. I havent been sexually active for a year now . Could this be related to the diarrhea and my hemorrhoid or this is something else?
Hi and welcome. Diarrhea most definatly can cause the hemorrhoid to be more inflamed. Its an open sore and the liquid feces is full of bacteria. As to what the white spots are, we would only be guessing but could be a infection from the feces or some left over cream. Very well could be some skin flaps from the hemorrhoid. If it is an infection, it should itch and be somewhat painful.
Dosent sound STD related.
Thanks for the reply, I will be going to the doctor today to have them checked out. They dont itch they just hurt, I was looking at them because i thought it was left over cream, but even after I shower and I clean the area they stay there, they are just white spots, they are not brigh, dont look like warts or herpes lesions full of liquid, they are just white spots,
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.